Frahm and Mikeska reply
- authored by
- H. Frahm, H. J. Mikeska
- Organisation(s)
-
Institute of Theoretical Physics
- Type
- Comment/debate
- Journal
- Physical Review Letters
- Volume
- 61
- Pages
- 378
- No. of pages
- 1
- ISSN
- 0031-9007
- Publication date
- 18.07.1988
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- General Physics and Astronomy
- Electronic version(s)
-
https://doi.org/10.1103/PhysRevLett.61.378 (Access:
Unknown)
https://doi.org/10.15488/5094 (Access: Open)